# SDR ASAA0956168

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,437 hours, 5,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71710100
- Part serial: 42886
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 EMEREGENCY EXIT LIGHT BATTERY PACK FAILED DEEP CYCLE CHECKS.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33 51 06.
